3 Publikationen

Alle markieren

[3]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2664334
W.-J. Beyn, Y. Latushkin, and J. Rottmann-Matthes, “Finding Eigenvalues of Holomorphic Fredholm Operator Pencils Using Boundary Value Problems and Contour Integrals”, Integral Equations and Operator Theory, vol. 78, 2014, pp. 155-211.
PUB | DOI | WoS
 
[2]
2010 | Dissertation | PUB-ID: 2436594
J. Rottmann-Matthes, Computation and stability of patterns in hyperbolic-parabolic Systems, Berichte aus der Mathematik, Aachen: Shaker, 2010.
PUB
 
[1]
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1593440
W.-J. Beyn and J. Rottmann-Matthes, “Resolvent estimates for boundary value problems on large intervals via the theory of discrete approximations”, Numerical Functional Analysis and Optimization , vol. 28, 2007, pp. 603-629.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung

3 Publikationen

Alle markieren

[3]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2664334
W.-J. Beyn, Y. Latushkin, and J. Rottmann-Matthes, “Finding Eigenvalues of Holomorphic Fredholm Operator Pencils Using Boundary Value Problems and Contour Integrals”, Integral Equations and Operator Theory, vol. 78, 2014, pp. 155-211.
PUB | DOI | WoS
 
[2]
2010 | Dissertation | PUB-ID: 2436594
J. Rottmann-Matthes, Computation and stability of patterns in hyperbolic-parabolic Systems, Berichte aus der Mathematik, Aachen: Shaker, 2010.
PUB
 
[1]
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1593440
W.-J. Beyn and J. Rottmann-Matthes, “Resolvent estimates for boundary value problems on large intervals via the theory of discrete approximations”, Numerical Functional Analysis and Optimization , vol. 28, 2007, pp. 603-629.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung